MAUDE Adverse Event Report: WALK VASCULAR, LLC JETI ALL IN ONE THROMBECTOMY SYSTEM; EMBOLECTOMY CATHETER

WALK VASCULAR, LLC JETI ALL IN ONE THROMBECTOMY SYSTEM; EMBOLECTOMY CATHETER
Model Number WV062F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 08/24/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The jeti all in one thrombectomy system operated as intended with no device malfunction observed.The treatment of the patient's limb ischemia was determined to be successful.The device was not returned for evaluation and discarded after the procedure.A review of the lot history records identified no observations related to this event.The lot involved no related nonconformities and met all product requirements.Additionally, a review of the complaint and reportable event history identified no other similar incidents.The investigation was unable to determine a conclusive cause for the adverse event though could have been potentially related to patient conditions or the procedure, which also included 1 angioplasty balloon inflation in addition to thrombectomy.There is no indication of any product issues in respects to the design, manufacture, or labeling of the device.
 
Event or Problem Description
After a successful thrombectomy procedure in the lower left and right extremities, the hemoglobin dropped from 9 to 7 g/dl after the procedure and the physician ordered a blood transfusion.
 
Event or Problem Description
Subsequent to the initial medwatch report, the following information was reported.The blood transfusion given to the patient prolonged the hospitalization.No addtional information was received.

Brand Name
JETI ALL IN ONE THROMBECTOMY SYSTEM
Common Device Name
EMBOLECTOMY CATHETER
Manufacturer (Section D)
WALK VASCULAR, LLC
17171 daimler street
irvine CA 92614
Manufacturer (Section G)
WALK VASCULAR, LLC
17171 daimler street
irvine CA 92614
Manufacturer Contact
shawn kelly
17171 daimler st
irvine, CA 92614
9495856512
MDR Report Key15481531
Report Number3010127658-2022-00002
Device Sequence Number12448675
Product Code QEZ
UDI-Device IdentifierB139WV062F0
UDI-Public+B139WV062F0/$$72110041/14D20231029X
Combination Product (Y/N)N
Initial Reporter StateAR
Initial Reporter CountryUS
PMA/510(K) Number
K213565
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/29/2023
Device Model NumberWV062F
Device Lot Number2110041
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2022
Supplement Date Received by Manufacturer08/25/2022
Initial Report FDA Received Date09/24/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BALLOON ANGIOPLASTY; LYTIC (ACTIVASE); LYTIC (TPA)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age83 YR
Patient SexFemale
Patient Weight59 KG
Patient EthnicityNon Hispanic
Patient RaceWhite